MathSciNet Relay Station
MathSciNet bibliographic data
MR1825864 49Q10 (35Q72 49Q15 74P10)
Garreau, Stéphane; Guillaume, Philippe; Masmoudi, Mohamed The topological asymptotic for PDE systems: the elasticity case. SIAM J. Control Optim. 39 (2001), no. 6, 1756–1778.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement